| Model Number |
4721 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/28/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the planned meniscus repair was aborted and the surgeon opted for a meniscectomy.
Event or Problem Description
Additional Manufacturer Narrative
The device manufacturer date is not known.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: premature cutting of suture.Probable root cause: design: device opening for suture too large (knot slips through).Inadequate material selection for cutter (distal or proximal features).Distal assembly of cutter susceptible to fragmentation.Inadequate handle spring force.Process: inadequate assembly of device.Inadequate deburring/edge break on non-cutting surfaces.Device not manufactured to specification.Application: lack of due care when inserting device into soft tissue.Excessive force.The reported failure mode will be monitored for future re-occurrence.H3 other text: 81.